# SDR SWIA200617179

- Difficulty date: September 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 33,159 hours, 28,240 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED AFTER TAKEOFF WITH AN OVERHEATING SMELL.  REPLACED RIGHT AIR CYCLE MACHINE IAW 21-51-18.  OPERATIONAL CHECKS GOOD.
